# SDR ASOA20160917007

- Difficulty date: September 17, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,735 hours, 13,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASM
- Part serial: 5199
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF THE CABIN EMERGENCY LIGHTS ON A SCHEDULED CHECK THE NR 3 EMERGENCY LIGHT POWER SUPPLY FAILED.  MAINTENANCE MOVED TO DMIL A738356 AND OPERATED IAW MEL 33-51-01-1.  MAINTENANCE R & R THE EPSU BATTERY PACK IAW AMM 33-51-17 AND OPS CHECKED GOOD.  DML CLEARED AND ACFT OK FOR SERVICE.
